Abstract: In this work, we prove a fixed point theorems in $b$-Menger spaces (Mbarki et al., Probabilistic $b$-metric spaces and nonlinear contractions, Fixed Point Theory Appl. 2017, Paper No. 29, 15 p. (2017)) using probabilistic contraction  with cyclical conditions. We support our results by an example.
Keywords: $b$-Menger space, Fixed point, Cyclic probabilistic contraction.
How to cite this article: Abderrahim Mbarki and Rachid Oubrahim, Fixed point theorems with cyclical contractive conditions in $b$-Menger spaces, Results in fixed point theory and applications, vol. 2018, Article ID 2018005, 07 pages, 2018, doi:10.30697/rfpta-2018-005.
Copyright © 2018 SUMA Publishing Group., This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.